Journal of Mathematics and Statistics

Reduced Assumption in the Banach Contraction Principle

Sahar M. Ali

DOI : 10.3844/jmssp.2006.343.345

Journal of Mathematics and Statistics

Volume 2, Issue 1

Pages 343-345


In this study we introduce a novel class of normed spaces called weakly Cauchy normed spaces not necessarily complete in general and proved the existence of a fixed point of contraction mappings in these spaces, this is weaker assumption than the completeness assumption imposed on the given normed space on the other side the contraction condition valid only on a closed convex subset of the given space.


© 2006 Sahar M. Ali. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.